Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


First time drop in CD4 after taking Atripla
May 24, 2013

I have been on Atripla since January of 2010 for HIV infection. The month of May 2013 I went for my tri-monthly lab work and the results showed that my CD4 dropped from the previous 346 to 318, though my VL is still undetectable. This raised a concern for me as this is the first time my CD4 has dropped any since being on Atripla. Could this be a sign that my infection is growing resistance and that I may need a change in medication? My doctor's note says that no changes are needed for now, however, I'm still alarmed and worried about this. any information will be greatly appreciated.

Response from Dr. Holodniy

I agree with your doctor. Another number you need to know if your CD4%, which is usually a more stable number over time. I suspect that your CD4% has not changed significantly.



Previous
starting atripla with high viral load
Next
CD4 and CD4% worried

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement